# SDR P5CA9701333

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Chord
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 4 PYLON INBD AND OUTBD MID SPAR CHORDS HAVE LIGHT SURFACE CORROSION AT NAC ST 267-257 NAC WL 180.  REMOVED CORROSION AND CHORDS REPROTECTED PER BOEING SRM 51-10-01, 54-10-01 AND SB 747-54-2159 R2, NON ROUTINE CARD S/N 6003.
